Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 1, pp. 113-125 (2006)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Existence of solutions for some nonlinear beam equations

P. Amster and P.P. Cárdenas Alzate

FCEyN, Departamento de Matemática, Universidad de Buenos Aires,
Ciudad Universitaria, Pabellón I, (1428) Buenos Aires -- ARGENTINA
E-mail: pamster@dm.uba.ar
Departamento de Matemáticas, Universidad Tecnológica de Pereira,
Pereira -- COLOMBIA
E-mail: ppablo@utp.edu.co

Abstract: We study the existence of solutions for some nonlinear ordinary differential equations under a nonlinear boundary condition which arise on beam theory. Assuming suitable conditions we prove the existence of at least one solution applying topological methods.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition